# SDR SWI2025F00953

- Difficulty date: April 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME AT FS349.00, BTWN STRG27 AND STRG26R (C-CHECK RO 07/16/2025)REPLACED FS349.00 FRAME BETWEEN STRG27 AND STRG26R REF CRJ900 SRM 51-42-06-001-001-A01, AND DWG SH690-31350 REV. M. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
